{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,9]],"date-time":"2026-02-09T14:15:54Z","timestamp":1770646554361,"version":"3.49.0"},"reference-count":0,"publisher":"Physicians Postgraduate Press, Inc","issue":"6","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Prim. Care Companion CNS Disord."],"DOI":"10.4088\/pcc.22cr03268","type":"journal-article","created":{"date-parts":[[2022,12,22]],"date-time":"2022-12-22T18:43:08Z","timestamp":1671734588000},"source":"Crossref","is-referenced-by-count":3,"title":["Severe Catatonia Following Sudden Withdrawal of Quetiapine"],"prefix":"10.4088","volume":"24","author":[{"given":"Rodrigo","family":"Valido","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Filipa","family":"Caldas","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pedro","family":"Ferreira","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"2558","published-online":{"date-parts":[[2022,12,29]]},"container-title":["The Primary Care Companion For CNS Disorders"],"original-title":[],"deposited":{"date-parts":[[2023,10,31]],"date-time":"2023-10-31T12:18:37Z","timestamp":1698754717000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.psychiatrist.com\/pcc\/severe-catatonia-following-sudden-withdrawal-quetiapine"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,12,29]]},"references-count":0,"journal-issue":{"issue":"6","published-online":{"date-parts":[[2022,12,29]]}},"URL":"https:\/\/doi.org\/10.4088\/pcc.22cr03268","relation":{},"ISSN":["2155-7780"],"issn-type":[{"value":"2155-7780","type":"electronic"}],"subject":[],"published":{"date-parts":[[2022,12,29]]}}}